# SDR 96ZZZX5833

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66BS
- Make and model: Beech F90
- Aircraft serial: LA40
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10138402517
- Condition: Fractured
- Location: Pilot Side
- Part time: 1,766 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOV. 1, 1996:  CRUISE FLIGHT @ FL 230, OUTER LAMINATION OF PILOT WINDSHIELD FRACTURED 2-3 INCHES INBOARD OF CENTER POST.  FRACTURE WAS VERTICAL THE ENTIRE HEIGHT OF WINDSHIELD.  INNER LAMINATION NOT AFFECTED.  PRECAUTIONARY LANDING  MADE WITHOUT INCIDENT.  WINDSHIELD HEAT WAS ACTIVE FOR 20-30 MINUTES PRIOR TO FAILURE.  SECOND FAILURE OF WINDSHIELD ASSY.  1ST FAILURE OCCURRED 10-17-88 @ 1384 TSN.  2ND FAILURE @ 3150 TSN.
